# SDR AALA20161104002

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 63,491 hours, 16,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 22397
- Condition: Discharged
- Location: Cabin
- Part time: 4,075 hours, 2,103 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1ST CLASS SEAT MOUNTED EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY AT M10798 IAW AMM 33-51-11.  OPERATIONAL CHECK NORMAL.
